MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REV TIBIAL VIEW PLT SZ2; KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS

DEPUY ORTHOPAEDICS INC US MBT REV TIBIAL VIEW PLT SZ2; KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS
Model Number 2178-65-120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary, the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
It was reported that the plastic mbt tibial trial broke in half after removing from on top of broach in the tibia.No delay in surgery, all pieces were recovered.Broke into two pieces, just needs replaced.No surgical delay.

Brand Name
MBT REV TIBIAL VIEW PLT SZ2
Common Device Name
KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11263351
Report Number1818910-2021-02219
Device Sequence Number11588832
Product Code LXH
UDI-Device Identifier10603295096658
UDI-Public10603295096658
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2178-65-120
Device Catalogue Number217865120
Device Lot NumberSO2033397
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1